# SDR AALA20010924

- Difficulty date: April 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FUSELAGE SKIN STATION 236 BETWEEN L-19L, AND LONGERON 20L.  DAMAGED FUSE SKIN CUT OUT AND REPAIRED PER SRM 53-04 FIG 38 WITH MINOR DEVIATIONS PER ESO 80559 DATED 4/24/2001.  (M)
